Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new proof and an extension of Hartog's theorem


Author: Leon Ehrenpreis
Journal: Bull. Amer. Math. Soc. 67 (1961), 507-509
DOI: https://doi.org/10.1090/S0002-9904-1961-10661-7
MathSciNet review: 0131663
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Partial differential equations and analytic continuations, Proc. Nat Acad. Sci. U.S.A. vol. 38 (1952) pp. 227-230. MR 50119
  • 2. L. Ehrenpreis, Solutions of some problems of division. I, Amer. J. Math. vol. 76 (1954) pp. 883-903. MR 68123
  • 3. L. Ehrenpreis, Solutions of some problems of division. IV, Amer. J. Math. vol. 82 (1960) pp. 522-588. MR 119082
  • 4. L. Ehrenpreis, Some applications of distributions to several complex variables, Conference on Analytic Functions, Princeton, 1957.
  • 5. L. Schwartz, Théorie des distributions, vol. II, Paris, Hermann, 1951. MR 41345


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10661-7

American Mathematical Society